# SDR IPXA2025110405938

- Difficulty date: October 16, 2025
- Submitted: November 5, 2025
- Operation: Air carrier
- Aircraft: N129UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0813
- Aircraft time: 28,285 hours, 17,523 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Profile
- Part number: A53981401200
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FRAME 82 THE CORNER ANGLE IS BROKEN.  REMOVED PROFILE -T P/N: A53981401200 AT ZONE 200 L/H FR 82 I.A.W. A300-600 SRM 51-40-21. INSTALLED NEW PROFILE Z AT LH FR 82 IAW A300 SRM 51-40 21.
